ISSN (e) 1759-7331.
(print) 1759-7323
Quantitative Economics
An open-access journal in quantitative economics
Journal of the
Econometric Society

The Econometric Society was founded to promote studies that aim at a unification of the theoretical-quantitative and empirical-quantitative approaches to economic problems and that are penetrated by constructive and rigorous thinking.

Quantitative Economics was created in 2009 to provide a home for papers that fulfill this vision, complementing the role currently played by Econometrica.

Current Issue: Volume 8, Issue 3 (November 2017)

Volume 8, Issue 3 (November 2017)

Table of Contents

Articles

William Diamond, Nikhil Agarwal
685-728
Xun Lu, Liangjun Su
729-760
Kartik Athreya, Andrew Owens, Felipe Schwartzman
761-808
Daniel Ackerberg, Keisuke Hirano, Quazi Shahriar
809-849
Kenneth L. Judd, Lilia Maliar, Serguei Maliar, Inna Tsener
851-893
Christian Belzil, Jorgen Hansen, Xingfei Liu
895-927
Michael Geruso
929-975
Christopher Carroll, Jiri Slacalek, Kiichi Tokuoka, Matthew N. White
977-1020
Jeremy T. Fox, Natalia Lazzati
1021-1036
Sabrina Bruyneel, Laurens Cherchye, Sam Cosaert, Bram De Rock, Siegfried Dewitte
1037-1082


ISSN: 1759-7323

Papers to appear

The following papers have been accepted and will appear in future issues. The links below lead to the final accepted papers in their working paper formats. The papers will be copyedited and typeset for publication.